# SDR SWAA2021102725522

- Difficulty date: October 3, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19L WL193. MARKED ; / [01] REMOVED FCB AFT BULKHEAD SUPPORT GUSSET AT BS500D S-19L WL 193 PER SRM 51-40-02; [02] REMOVED FCB AFT BULKHEAD SUPPORT GUSSET AT BS500D S-19L WL 193 PER SRM 51-40-02; [03] NO ALLOWABLE DAMAGE FOUND IN SRM REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0; PARA 9; STEP C; [04] LOCATED AND DRILLED NEW GUSSET IAW SRM 51-40-05; DWG 143A7902 REV-. OKAY TO INSTALL; [05] VERIFIED NEW GUSSET DRILLED; OK TO INSTALL PER SRM 51-40-05 AND DWG 143A7902.; [06] INSTALLED GUSSET AT BS 500D S-19L WL 193 IAW DWG 143A7902 REV -; SRM 51-40-02-0G-0 PARAGRAPH 4.; [07] VERIFIED CORRECTIVE ACTION ITEM 6.; [08] VERIFIED TASK IS COMPLETE.
